# SDR CA070615004

- Difficulty date: June 13, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Bag JETSTM3101
- Aircraft time: 21,451 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: A1026EAND9E
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SCHEDULE INSPECTION AD UK 024-05-87 / SB53A-JA870510R1, WE NOTICE THE 2 UPPER BOLT OF THE NLG JACK MOUNTING BRACKET WERE SHEARED AND THE 2 LOWER ONES WERE LOOSE.  ACCOMPLISHED PART A OF THE SB C/OUT(ALL 4 BOLTS AND NUTS REPLACED), PARTS INSPECTED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20070615004)
